Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Question?? (Mouth Sores / Grace)

Expand Messages
  • Grace Shonts
    This is my first attempt (fingers crossed) at combo. After 6 months all blood work has been good - viral count was around 10m and has gone down to under
    Message 1 of 2 , May 1, 2000
    • 0 Attachment
      This is my first attempt (fingers crossed) at combo. After 6 months all
      blood work has been good - viral count was around 10m and has gone down to
      under 1/2m. Now he tells me the virus is still reproducing. I am on 3 x wk
      + 3 capsules a day. I was on 6 capsules but the anemia was progressively
      getting worse so he reduced dose. I feel good. I have recently gone to a
      lowfat diet and have soooooo much more energy. I have always been a junk
      eater so it's not been easy. I have a 1 yr old and 15 yr old so I need ALL
      the energy I can get. I also needed to loose the weight. I still have 25
      lbs left from the 1 year old! I gained a TON! The 1 yr old is going
      through my makeup bag so BYE for now.

      Grace
      -----Original Message-----
      From: Nancy Swanson <msnblk@...>
      To: GIWorld-Hepatitis@egroups.com <GIWorld-Hepatitis@egroups.com>
      Date: Monday, May 01, 2000 11:06 AM
      Subject: [GIWorld-Hepatitis] Question?? (Mouth Sores / Grace)


      Grace Shonts wrote:
      >
      > I have some terrible sores in my mouth along the gums. Anyone else
      experience this? From the Hep C or the Combo? What can I do? They are
      really painful. I have used everything from mouth wash, Dr Tichinors to an
      Oral B rinse from the pharmacist.

      Good morning, Grace.

      The Big Sis had sores in her mouth similar to yours when she did the
      Combo the first time (three months ago). She was pulled off the Combo,
      had transfusions to build herself back up, and is now on her second
      attempt at the Combo.

      In this second attempt at the Combo, she is taking a lower dosage of
      Ribavirin (2 vs. 5 taken the first time), and she does not have the
      mouth sores.

      Logical minds that we have, we chalk the mouth sores up to the
      Ribavirin. It is one of the noted side effects.

      The Sis just rode it out, so I don't have any suggestions to offer in
      terms of what you can do for them. I, too, will be looking for
      responses from the others.

      Aside from the mouth sores, how are you doing, Grace?

      The Sis had her full panel drawn last Thursday. After eight weeks
      (second attempt), and given that she is only taking 400 mg. of Ribavirin
      (along with the three shots weekly), her doctor was shocked at the
      results. "Virus free". She continues to have problems with her RBCs,
      and I guess we have to look at some options to boost that area. Any
      suggestions??

      Hang in there. I know it isn't easy.

      Nancy (aka the Little Sis)

      ------------------------------------------------------------------------
      Get paid for the stuff you know!
      Get answers for the stuff you don’t. And get $10 to spend on the site!
      http://click.egroups.com/1/2200/0/_/619765/_/957193603/
      ------------------------------------------------------------------------

      Community email addresses:
      Post message: GIWorld-Hepatitis@onelist.com
      Subscribe: GIWorld-Hepatitis-subscribe@onelist.com
      Unsubscribe: GIWorld-Hepatitis-unsubscribe@onelist.com
      List owner: GIWorld-Hepatitis-owner@onelist.com

      Shortcut URL to this page:
      http://www.onelist.com/community/GIWorld-Hepatitis
    • Constance Dickson
      I had Thrush, also had it when in Burn Unit, I was told it is usual for Burn patients (I have heard AIDS patients get Thrush, but I do not have AIDS).....but
      Message 2 of 2 , May 1, 2000
      • 0 Attachment
        I had Thrush, also had it when in Burn Unit, I was
        told it is usual for Burn patients (I have heard AIDS
        patients get Thrush, but I do not have AIDS).....but
        is not localized sores your mouth and tongue is quite
        sore, ....I was given script for something to swish
        around in my mouth. I will try to find it, everything
        is still not unpacked...ask Dr about it......Connie

        --- Nancy Swanson <msnblk@...> wrote:
        > Grace Shonts wrote:
        > >
        > > I have some terrible sores in my mouth along the
        > gums. Anyone else experience this? From the Hep C
        > or the Combo? What can I do? They are really
        > painful. I have used everything from mouth wash, Dr
        > Tichinors to an Oral B rinse from the pharmacist.
        >
        > Good morning, Grace.
        >
        > The Big Sis had sores in her mouth similar to yours
        > when she did the
        > Combo the first time (three months ago). She was
        > pulled off the Combo,
        > had transfusions to build herself back up, and is
        > now on her second
        > attempt at the Combo.
        >
        > In this second attempt at the Combo, she is taking a
        > lower dosage of
        > Ribavirin (2 vs. 5 taken the first time), and she
        > does not have the
        > mouth sores.
        >
        > Logical minds that we have, we chalk the mouth sores
        > up to the
        > Ribavirin. It is one of the noted side effects.
        >
        > The Sis just rode it out, so I don't have any
        > suggestions to offer in
        > terms of what you can do for them. I, too, will be
        > looking for
        > responses from the others.
        >
        > Aside from the mouth sores, how are you doing,
        > Grace?
        >
        > The Sis had her full panel drawn last Thursday.
        > After eight weeks
        > (second attempt), and given that she is only taking
        > 400 mg. of Ribavirin
        > (along with the three shots weekly), her doctor was
        > shocked at the
        > results. "Virus free". She continues to have
        > problems with her RBCs,
        > and I guess we have to look at some options to boost
        > that area. Any
        > suggestions??
        >
        > Hang in there. I know it isn't easy.
        >
        > Nancy (aka the Little Sis)
        >

        __________________________________________________
        Do You Yahoo!?
        Send instant messages & get email alerts with Yahoo! Messenger.
        http://im.yahoo.com/
      Your message has been successfully submitted and would be delivered to recipients shortly.